Results 1 to 4 of 4
6th March 2014 06:01 AM #1
Welcome to our forum. I am sorry to hear about your concerns.
What form of birth control pill are you on? With most birth control pills a woman takes the pill for 3 weeks in a month and then has a week duration when she does not take the pill. Withdrawal bleeding occurs during this time which appears like a period (although is often lighter). Please could you explain further what you mean by getting your period (withdrawal bleed) twice in one month.
Have you had unprotected sex without taking the pill? You are protected for the seven day period during which you would normally have a withdrawal bleed.
Breakthrough bleeding is also possible when you are on the pill. This is more like spotting.
Having sensitive breasts and some crampy feelings can be symptoms of early pregnancy but they are also symptoms of a number of conditions. The only real way to ascertain that you are pregnant is by having a positive pregnancy test result.
Please post back and let us know the answer to these questions so that we can help to support you further. Is there a reason why you think your birth control pills will not have worked this month?